Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A characterization of Minkowskian geometry


Author: Norman Davids
Journal: Bull. Amer. Math. Soc. 53 (1947), 196-200
DOI: https://doi.org/10.1090/S0002-9904-1947-08779-6
MathSciNet review: 0020258
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Karl Menger, Untersuchungen über allgemeine Metrik, Math. Ann. 100 (1928), no. 1, 75–163 (German). MR 1512479, https://doi.org/10.1007/BF01448840
  • 2. H. Busemann, Metric methods in Finsler spaces and in the foundations of geometry, Annals of Mathematics Studies, no. 8, Princeton, 1942. MR 7251
  • 3. A. A. Albert, Quasigroups. I, Trans. Amer. Math. Soc. vol. 54 (1943) pp. 507-519. MR 9962


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08779-6

American Mathematical Society